# SDR UIEA2017071701233

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,604 hours, 9,434 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT 8000 MSL,  HEARD A LOUD NOISE, SLIGHT YAW ALL PARAMETERS NORMAL, NO MESSAGES,  NORMAL OPS.  ACCOMPLISHED TEST, FIVE GROUND TEST MAX POWER ASSURANCE SATISFACTORY IAW AMM 71-00-00-735, PIMU BIT CHECKED GOOD IAW 77-35-00.
